# SDR MWEA95324

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A VISUAL INSPECTION OF THE LOWER FUSELAGE SKIN IAW AD 85-03-08, A 1.5 INCH CRACK WAS FOUND AT STA 465 AND LONGERON 30.  INSTALLED TEMPORARY REPAIR IAW SB A53-188 AND DAC DRAWING SB 09530188.
